# SDR IPXA2022062783543

- Difficulty date: June 25, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 67,799 hours, 19,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN**EMERG BATT 1 LO MESSAGE ON EICAS DURING PREFLIGHT CHECK. DEFERRED IAW MEL 33-50-4 DMP 33-50-4 ACCOMPLISHED. REF # M784711 PLACARD APPLIED
